RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Panov, Evgeny Yur'evich

Statistics Math-Net.Ru
Total publications: 25
Scientific articles: 24
Presentations: 2

Number of views:
This page:2433
Abstract pages:8672
Full texts:1996
References:896
Panov, Evgeny Yur'evich
Professor
Doctor of physico-mathematical sciences (1998)
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
Birth date: 20.12.1960
Phone: +7 (81622) 5 95 54, +7 (8162) 61 66 85
Fax: +7 (81622) 2 41 10
E-mail:
Keywords: first-order quasilinear equations, generalized solutions, measure valued solutions, Cauchy problem, boundary value problems.
UDC: 517.956.35, 517.957, 517.95
MSC: 35L60, 35L65, 35L67, 47H20

Subject:

Nonlinear first-order partial differential equations.

   
Main publications:
  1. E. Yu. Panov, “On generalized entropy solutions of the Cauchy problem for a first order quasilinear equation in the class of locally summable functions”, Izvestiya: Mathematics, 66:6 (2002), 1171–1218  crossref  mathscinet  zmath
  2. E. Yu. Panov, “Existence of strong traces for quasi-solutions of multidimensional scalar conservation laws”, J. of Hyperbolic Differential Equations, 4:4 (2007), 729–770  crossref  mathscinet  zmath
  3. Panov, E.Yu., “Existence and strong pre-compactness properties for entropy solutions of a first-order quasilinear equation with discontinuous flux”, Arch. Ration. Mech. Anal., 195:2 (2010), 643–673
  4. Panov, E.Yu., “On the Dirichlet problem for first order quasilinear equations on a manifold”, Trans. Am. Math. Soc., 363:5 (2011), 2393–2446
  5. Panov, Evgeniy, “On weak completeness of the set of entropy solutions to a degenerate nonlinear parabolic equation”, SIAM J. Math. Anal., 44:1 (2012), 513–535

http://www.mathnet.ru/eng/person8318
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:panov.evgeniy-yu
https://mathscinet.ams.org/mathscinet/MRAuthorID/251509
http://elibrary.ru/author_items.asp?spin=8734-8922
http://orcid.org/0000-0002-0615-1083
http://www.researcherid.com/rid/H-8303-2013
http://www.scopus.com/authid/detail.url?authorId=7005136144

Publications in Math-Net.Ru
2017
1. E. Yu. Panov, “The Cauchy problem for a first-order quasilinear equation in the class of Besicovitch almost periodic functions”, Mat. Sb., 208:8 (2017),  126–144  mathnet  mathscinet  elib; Sb. Math., 208:8 (2017), 1207–1224  isi  scopus
2016
2. E. Yu. Panov, “Long Time Asymptotics of Periodic Generalized Entropy Solutions of Scalar Conservation Laws”, Mat. Zametki, 100:1 (2016),  133–143  mathnet  mathscinet  elib; Math. Notes, 100:1 (2016), 113–122  isi  scopus
2013
3. E. Yu. Panov, “Renormalized entropy solutions of the Cauchy problem for a first-order inhomogeneous quasilinear equation”, Mat. Sb., 204:10 (2013),  91–126  mathnet  mathscinet  zmath  elib; Sb. Math., 204:10 (2013), 1480–1515  isi  elib  scopus
2008
4. E. Yu. Panov, “On the symmetrizability of hyperbolic matrix spaces”, Algebra i Analiz, 20:3 (2008),  187–196  mathnet  mathscinet  zmath  elib; St. Petersburg Math. J., 20:3 (2009), 465–471  isi
2007
5. M. V. Korobkov, E. Yu. Panov, “Necessary and sufficient conditions for a curve to be the gradient range of a $C^1$-smooth function”, Sibirsk. Mat. Zh., 48:4 (2007),  789–810  mathnet  mathscinet  zmath  elib; Siberian Math. J., 48:4 (2007), 629–647  isi  elib  scopus
2006
6. E. Yu. Panov, “On well-posedness classes of locally bounded generalized entropy solutions of the Cauchy problem for quasilinear first-order equations”, Fundam. Prikl. Mat., 12:5 (2006),  175–188  mathnet  mathscinet  zmath  elib; J. Math. Sci., 150:6 (2008), 2578–2587  scopus
7. M. V. Korobkov, E. Yu. Panov, “Isentropic solutions of quasilinear equations of the first order”, Mat. Sb., 197:5 (2006),  99–124  mathnet  mathscinet  zmath  elib; Sb. Math., 197:5 (2006), 727–752  isi  scopus
2002
8. E. Yu. Panov, “On generalized entropy solutions of the Cauchy problem for a first-order quasilinear equation in the class of locally summable functions”, Izv. RAN. Ser. Mat., 66:6 (2002),  91–136  mathnet  mathscinet  zmath; Izv. Math., 66:6 (2002), 1171–1218
9. E. Yu. Panov, “On statistic solutions to Cauchy problem for a first order quasilinear equation”, Matem. Mod., 14:3 (2002),  17–26  mathnet  mathscinet  zmath
10. E. Yu. Panov, “Maximum and minimum generalized entropy solutions to the Cauchy problem for a first-order quasilinear equation”, Mat. Sb., 193:5 (2002),  95–112  mathnet  mathscinet  zmath  elib; Sb. Math., 193:5 (2002), 727–743  isi  scopus
11. A. Yu. Goritskii, E. Yu. Panov, “Locally Bounded Generalized Entropy Solutions to the Cauchy Problem for a First-Order Quasilinear Equation”, Tr. Mat. Inst. Steklova, 236 (2002),  120–133  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 236 (2002), 110–123
2001
12. E. Yu. Panov, “A Remark on the Theory of Generalized Entropy Sub- and Supersolutions of the Cauchy Problem for a First-Order Quasilinear Equation”, Differ. Uravn., 37:2 (2001),  252–259  mathnet  mathscinet; Differ. Equ., 37:2 (2001), 272–280
2000
13. E. Yu. Panov, “On the theory of generalized entropy solutions of the Cauchy problem for a class of non-strictly hyperbolic systems of conservation laws”, Mat. Sb., 191:1 (2000),  127–157  mathnet  mathscinet  zmath  elib; Sb. Math., 191:1 (2000), 121–150  isi  scopus
1999
14. E. Yu. Panov, “A non-local theory of generalized entropy solutions of the Cauchy problem for a class of hyperbolic systems of conservation laws”, Izv. RAN. Ser. Mat., 63:1 (1999),  133–184  mathnet  mathscinet  zmath; Izv. Math., 63:1 (1999), 129–179  isi
15. E. Yu. Panov, “Property of strong precompactness for bounded sets of measure-valued solutions of a first-order quasilinear equation”, Mat. Sb., 190:3 (1999),  109–128  mathnet  mathscinet  zmath; Sb. Math., 190:3 (1999), 427–446  isi  scopus
1998
16. E. Yu. Panov, “On kinetic interpretation of measure valued solutions to Cauchy problem for a first order quasilinear equation”, Fundam. Prikl. Mat., 4:1 (1998),  317–332  mathnet  mathscinet  zmath
1997
17. E. Yu. Panov, “On the Cauchy problem for a first-order quasilinear equation on a manifold”, Differ. Uravn., 33:2 (1997),  257–266  mathnet  mathscinet; Differ. Equ., 33:2 (1997), 257–266
18. E. Yu. Panov, “A class of systems of quasilinear conservation laws”, Mat. Sb., 188:5 (1997),  85–112  mathnet  mathscinet  zmath; Sb. Math., 188:5 (1997), 725–751  isi  scopus
19. E. Yu. Panov, “An approximation scheme for measure-valued solutions of a first-order quasilinear equation”, Mat. Sb., 188:1 (1997),  83–108  mathnet  mathscinet  zmath; Sb. Math., 188:1 (1997), 87–113  isi  scopus
1996
20. E. Yu. Panov, “On measure-valued solutions of the Cauchy problem for a first-order quasilinear equation”, Izv. RAN. Ser. Mat., 60:2 (1996),  107–148  mathnet  mathscinet  zmath; Izv. Math., 60:2 (1996), 335–377  isi  scopus
1995
21. E. Yu. Panov, “On strong precompactness of bounded sets of measure-valued solutions of a first order quasilinear equation”, Mat. Sb., 186:5 (1995),  103–114  mathnet  mathscinet  zmath; Sb. Math., 186:5 (1995), 729–740  isi
1994
22. E. Yu. Panov, “Uniqueness of the solution of the Cauchy problem for a first order quasilinear equation with one admissible strictly convex entropy”, Mat. Zametki, 55:5 (1994),  116–129  mathnet  mathscinet  zmath; Math. Notes, 55:5 (1994), 517–525  isi
23. E. Yu. Panov, “On sequences of measure-valued solutions of a first-order quasilinear equation”, Mat. Sb., 185:2 (1994),  87–106  mathnet  mathscinet  zmath; Russian Acad. Sci. Sb. Math., 81:1 (1995), 211–227  isi
1988
24. E. Yu. Panov, “On the Cauchy problem for a first-order quasi-linear equation in the class of locally integrable functions”, Uspekhi Mat. Nauk, 43:1(259) (1988),  205–206  mathnet  mathscinet  zmath; Russian Math. Surveys, 43:1 (1988), 249–250  isi

1998
25. N. S. Bakhvalov, M. I. Zelikin, A. S. Kalashnikov, V. L. Kamynin, O. A. Oleinik, E. Yu. Panov, N. S. Petrosyan, V. M. Tikhomirov, A. V. Faminskii, V. N. Chubarikov, “Stanislav Nikolaevich Kruzhkov (obituary)”, Uspekhi Mat. Nauk, 53:5(323) (1998),  213–220  mathnet  mathscinet  zmath; Russian Math. Surveys, 53:5 (1998), 1071–1078  isi

Presentations in Math-Net.Ru
1. On decay of almost periodic entropy solutions to multidimensional scalar conservation laws
E. Yu. Panov
The Seventh International Conference on Differential and Functional Differential Equations
August 23, 2014 18:45   
2. On decay of almost periodic entropy solutions to scalar conservation laws
E. Yu. Panov
International Conference on Differential Equations and Dynamical Systems
July 4, 2014 11:30

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019